# SDR ASAA2015101313469

- Difficulty date: October 13, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 35,061 hours, 10,637 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMRC491
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 35,149 hours, 10,670 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING WALKAROUND, NOTICED FLUID DRIPPING UNDER NR 2 ENGINE NACELLE, 1 DROP EVERY 10 SECONDS.  ACFT GROUNDED.  ACCOMPLISHED NR 2 ENGINE VENTS AND DRAINS INSPECTION AMM 71-71-00-200-801-F00.  ZERO FUEL LEAKS DURING ENGINE RUN.  AFTER SHUTDOWN LT VSV LEAKS AT 21DPM THEN 0 DPM AFTER 5 MINS.  RIGHT VSV LEAKS AT 5 DPM THEN DOWN TO 0 DPM AFTER 5 MINS.  REMOVED LT VSV ACTUATOR REF AMM 75-31-01-000-801-F00.  INSTALLED LT VSV ACTUATOR. REF AMM 75-31-01-400-801-F00.  ACCOMPLISHED LT VSV ACTUATOR LEAK CHECK, REF AMM 75-31-01-790-801-F00.  REMOVED RT VSV ACTUATOR REF AMM 75-31-01-000-802-F00.  INSTALLED RT VSV ACTUATOR REF AMM 75-31-01-400-802-F00.  ACCOMPLISHED RT VSV ACTUATOR LEAK CHECK REF MM 75-31-01-790-801-F00.  NR 2 ENGINE IDLE LEAK CHECK GOOD.  ACTUATORS TEST PASSED, REF 
MM 71-00-00-700-807.  PLT CLEARED.
